# SDR WX0A2025041832391

- Difficulty date: April 15, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 18,549 hours, 9,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L2 WALL MOUNTED EMERGENCY LIGHT BROKEN. / REINSTALLED L2 WALL MOUNTED CABIN EMERGENCY LIGHT COVER IAW AMM 33-51-13-400-001-A."
